# SDR COEA2016010213801

- Difficulty date: January 2, 2016
- Submitted: February 16, 2016
- Operation: Air carrier
- Aircraft: N801FX
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 338
- Aircraft time: 35,102 hours, 39,128 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: S53372411240
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HEAVY CHECK COE & MAJOR REPAIR.  FRAME 13 FLOORBEAM, TOP SURFACE HAS LEVEL 2 CORROSION, BETWEEN THE LT & RT INBD SEAT TRACKS.  REPLACED FLOORBEAM BY FABRICATION.
